# SDR JJBA20250731127

- Difficulty date: July 25, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR LOWER FLANGE CRACKED AT ONE HOLE. RT WING FRONT SPAR LOWER FLANGE REPAIRED WITH A DOUBLER.
